Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hans Triebel
Title: Interpolation theory, function spaces, differential operators
Additional book information: North-Holland Publishing Company, Amsterdam, New York, Oxford, 1978, 528 pp., $66.75.

References [Enhancements On Off] (What's this?)

  • 1. C. Bennett, Banach function spaces and interpolation methods II. Interpolation of weak type operators, Linear Operators and Approximation, Proceedings of the Oberwolfach Conference, 1974, Birkhäuser, Basel, pp. 129-140. MR 385535
  • 2. C. Bennett and K. Rudnick, On Lorentz-Zygmund spaces, Dissertationes Math. (to appear). MR 576995
  • 3. C. Bennett and R. Sharpley, Weak-type inequalities for H, Proceedings of the Williamstown Conference on Harmonic Analysis, Proc. Sympos. Pure Math., vol. 35, Amer. Math. Soc., Providence, R. I., 1979, pp. 201-229. MR 545259
  • 4. A. P. Calderón, Spaces between L1 and L and the theorem of Marcinkiewicz, Studia Math. 26 (1966), 273-299. MR 203444
  • 5. R. Coifman, M. Cwikel, R. Rochberg, Y. Sagher and G. Weiss, Complex interpolation for families of Banach spaces, Proceedings of the Williamstown Conference on Harmonic Analysis, Proc. Sympos. Pure Math., vol. 35, Amer. Math. Soc., Providence, R. I., 1979, pp. 269-282. MR 545314
  • 6. R. DeVore, S. Riemenschneider and R. Sharpley, Weak interpolation in Banach spaces, J. Functional Analysis (to appear). MR 545385
  • 7. R. DeVore and K. Scherer, Interpolation of linear operators on Sobolev spaces, Ann. of Math. (2) 109 (1979), 583-599. MR 534764
  • 8. C. Fefferman, N. Riviere and Y. Sagher, Interpolation between H: The real method, Trans. Amer. Math. Soc. 191 (1974), 75-81. MR 388072
  • 9. C. Fefferman and E. Stein, H, Acta Math. 129 (1972), 137-193. MR 447953
  • 10. T. Holmstedt, Interpolation of quasi-normed spaces, Math. Scand. 26 (1970), 177-199. MR 415352
  • 11. H. Johnen and K. Scherer, On the equivalence of the K-functional and moduli of continuity and some applications, Constructive Theory of Functions of Several Variables, Proceedings of the Oberwolfach Conference, 1976, Springer Lecture Notes no. 571, 119-140. MR 487423
  • 12. E. Stein, Interpolation of linear operators, Trans. Amer. Math. Soc. 83 (1956), 482-492. MR 82586
  • 13. E. Stein and G. Weiss, An extension of a theorem of Marcinkiewicz and some of its applications, J. Math. Mech. 8 (1959), 263-284. MR 107163

Review Information:

Reviewer: Ron DeVore
Journal: Bull. Amer. Math. Soc. 2 (1980), 339-345
DOI: https://doi.org/10.1090/S0273-0979-1980-14753-9
American Mathematical Society